Alert archive / Ohio / Flood Watches in 2011
Flood Watch 8, NWS Cleveland, OH
NWS Cleveland, OH issued this flood watch at May 25, 2011, 2:16 PM EDT for 16 counties in Ohio. It took effect at May 25, 2011, 3:00 PM EDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- May 25, 2011, 2:16 PM EDT (18:16 UTC)
- In effect from
- May 25, 2011, 3:00 PM EDT
- Expired
- May 26, 2011, 4:00 AM EDT
- In force
- 13 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- None
Counties Ashland County, OH, Crawford County, OH, Erie County, OH, Hancock County, OH, Huron County, OH, Knox County, OH, Lorain County, OH, Lucas County, OH, Marion County, OH, Morrow County, OH, Ottawa County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Wood County, OH, Wyandot County, OH
The radar
The Cleveland radar (KCLE), 98 km from the middle of the area, began a volume at 18:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 6.3 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 666 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 234 m²/s²
- 0-3 km storm-relative helicity
- 255 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
462 WGUS61 KCLE 251816 FFACLE URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 216 PM EDT WED MAY 25 2011 .A STRONG STORM SYSTEM WILL MOVE TOWARD THE REGION FROM THE CENTRAL PLAINS. THIS WILL PRODUCE A COUPLE ROUNDS OF THUNDERSTORMS FOR PORTIONS OF NORTHWEST AND NORTH CENTRAL OHIO TONIGHT. OHZ003-006>010-017>019-027>030-036-037-047-260300- /O.NEW.KCLE.FA.A.0008.110525T1900Z-110526T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...FINDLAY...TIFFIN...NORWALK... UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...MARION... MOUNT GILEAD...MOUNT VERNON 216 PM EDT WED MAY 25 2011 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO... ASHLAND...CRAWFORD...ERIE OH...HURON...KNOX...LORAIN... MARION...MORROW AND RICHLAND. IN NORTHWEST OHIO...HANCOCK... LUCAS...OTTAWA...SANDUSKY...SENECA...WOOD AND WYANDOT. * THROUGH LATE TONIGHT * A WET GROUND FROM RECENT RAINS HAS SET THE STAGE FOR RAPID RUNOFF FROM SCATTERED TO NUMEROUS THUNDERSTORMS THAT WILL MOVE ACROSS THE REGION LATE THIS AFTERNOON INTO THE OVERNIGHT HOURS. HEAVY RAINFALL OF 1 TO LOCALLY 3 INCHES MAY BE POSSIBLE AS A COUPLE ROUNDS OF THUNDERSTORMS PASS OVER THE REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES && $$
3 follow-up statements
664 WGUS61 KCLE 252149 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 549 PM EDT WED MAY 25 2011 .A STRONG STORM SYSTEM WILL MOVE TOWARD THE REGION FROM THE CENTRAL PLAINS. THIS WILL PRODUCE A COUPLE ROUNDS OF THUNDERSTORMS FOR PORTIONS OF NORTHWEST AND NORTH CENTRAL OHIO TONIGHT. OHZ003-006>010-017>019-027>030-036-037-047-260600- /O.CON.KCLE.FA.A.0008.000000T0000Z-110526T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...FINDLAY...TIFFIN...NORWALK... UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...MARION... MOUNT GILEAD...MOUNT VERNON 549 PM EDT WED MAY 25 2011 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...ASHLAND... CRAWFORD...ERIE OH...HURON...KNOX...LORAIN...MARION...MORROW AND RICHLAND. IN NORTHWEST OHIO...HANCOCK...LUCAS...OTTAWA... SANDUSKY...SENECA...WOOD AND WYANDOT. * UNTIL 4 AM EDT THURSDAY * SEVERAL WAVES OF THUNDERSTORMS WILL MOVE ACROSS THE REGION THROUGH THE OVERNIGHT HOURS. THESE STORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL RATES WHICH MAY CAUSE FLOODING... ESPECIALLY WHERE THESE STORMS MOVE OVER THE SAME LOCATIONS. RAINFALL TOTALS COULD REACH AS HIGH AS 4 TO 5 INCHES IN LOCALIZED AREAS. * HEAVY RAINFALL ON INCREASINGLY SATURATED SOILS WILL CAUSE RAPID RUNOFF OF WATER. THIS WILL CAUSE RAPID RISES ON LOCAL STREAMS AND CREEKS THAT COULD FLOOD HIGHWAYS AND SECONDARY ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES && $$
716 WGUS61 KCLE 260250 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 1050 PM EDT WED MAY 25 2011 .A STRONG STORM SYSTEM WILL MOVE TOWARD THE REGION FROM THE CENTRAL PLAINS. THIS WILL PRODUCE A COUPLE ROUNDS OF THUNDERSTORMS FOR PORTIONS OF NORTHWEST AND NORTH CENTRAL OHIO OVERNIGHT. OHZ003-006>010-017>019-027>030-036-037-047-260800- /O.CON.KCLE.FA.A.0008.000000T0000Z-110526T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...FINDLAY...TIFFIN...NORWALK... UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...MARION... MOUNT GILEAD...MOUNT VERNON 1050 PM EDT WED MAY 25 2011 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...ASHLAND... CRAWFORD...ERIE OH...HURON...KNOX...LORAIN...MARION...MORROW AND RICHLAND. IN NORTHWEST OHIO...HANCOCK...LUCAS...OTTAWA... SANDUSKY...SENECA...WOOD AND WYANDOT. * UNTIL 4 AM EDT THURSDAY * SEVERAL WAVES OF THUNDERSTORMS WILL MOVE ACROSS THE REGION THROUGH THE OVERNIGHT HOURS. THESE STORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL RATES WHICH MAY CAUSE FLOODING. RAINFALL TOTALS COULD REACH AS HIGH AS 4 TO 5 INCHES IN LOCALIZED AREAS. * HEAVY RAINFALL ON INCREASINGLY SATURATED SOILS WILL CAUSE RAPID RUNOFF OF WATER. THIS WILL CAUSE RAPID RISES ON LOCAL STREAMS AND CREEKS THAT COULD FLOOD HIGHWAYS AND SECONDARY ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES && $$
448 WGUS61 KCLE 260829 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 429 AM EDT THU MAY 26 2011 OHZ003-006>010-017>019-027>030-036-037-047-260930- /O.EXP.KCLE.FA.A.0008.000000T0000Z-110526T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...FINDLAY...TIFFIN...NORWALK... UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...MARION... MOUNT GILEAD...MOUNT VERNON 429 AM EDT THU MAY 26 2011 ...FLOOD WATCH HAS EXPIRED... THE FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO AND NORTHWEST OHIO HAS EXPIRED. MORE RAIN WILL OCCUR TODAY...ESPECIALLY THIS AFTERNOON AND EVENING. HOW MUCH RAIN WILL FALL IS STILL IN QUESTION. ANOTHER FLOOD WATCH MAY BE NEEDED LATER TODAY FOR A PORTION OF NORTHERN OHIO AND NORTHWEST PENNSYLVANIA. THE GROUND IS SATURATED IN MANY AREAS. $$ KIELTYKA
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this flood watch went out at May 25, 1:00 PM EDT, 1 hour 16 minutes earlier.
Area forecast discussion, May 25, 1:00 PM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 100 PM EDT WED MAY 25 2011 .SYNOPSIS... A WARM FRONT WILL SLOWLY LIFT NORTHWARD ACROSS THE REGION THIS AFTERNOON AND EVENING. WEAKENING LOW PRESSURE WILL MOVE ALONG THIS FRONTAL BOUNDARY ON THURSDAY. THIS WEAK FRONTAL BOUNDARY WILL THEN LINGER ACROSS CENTRAL OHIO ON FRIDAY BEFORE LIFTING NORTH OF THE LAKE SATURDAY NIGHT. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... WARM FRONTAL BOUNDARY WAS LOCATED FROM NEAR FORT WAYNE INDIANA TO NORTH OF ZANESVILLE. THIS BOUNDARY SHOULD SLOWLY LIFT NORTHWARD TODAY ALLOWING SOME DEEPER MOISTURE TO ADVECT INTO THE AREA. THE BETTER MOISTURE AND HEATING WILL BE LOCATED ACROSS THE WESTERN HALF OF THE REGION. AT THIS POINT IT APPEARS THAT THE INITIAL SHOWERS AND THUNDERSTORMS WILL DRIFT INTO THE SOUTHWESTERN PORTION OF THE CWA THROUGH THE AFTERNOON. THE STRONGEST THUNDERSTORMS OVER CENTRAL INDIANA LOOK TO ARRIVE AFTER 19Z. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE STRONG WINDS AND LARGE HAIL. HOWEVER WITH THE WARM FRONT IN THE REGION THE CONCERN OF AN ISOLATED TORNADO WILL EXIST ACROSS THE WESTERN PORTION OF THE AREA. WILL ALSO HAVE TO MONITOR THE INTERACTION OF THE WARM FRONT AND THE LAKE BREEZE FROM LORAIN COUNTY EASTWARD INTO GEAUGA AND ASHTABULA COUNTIES. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/... TONIGHTS FORECAST WILL DEPEND A LOT ON WHAT AND WHEN THINGS HAPPEN THIS AFTERNOON. WILL START THE EVENING OFF WITH HIGHER POPS...BUT THEN PULL BACK SOME FOR THE OVERNIGHT. MAY NEED TO WATCH FOR A NOCTURNAL UPTICK OVERNIGHT IN COVERAGE. FOR NOW WILL HIGHLIGHT THE EVENING AND GO FROM THERE. MILD TONIGHT. AREA IN A SLIGHT RISK FOR SEVERE AGAIN THURSDAY. ON THURSDAY SURFACE LOW TRACKS ALONG THE FRONT AND INTO OHIO. AT THIS POINT IT IS FILLING/WEAKENING AND TAKES ITS GOOD OLD TIME MAKING EASTWARD PROGRESS. WILL CONTINUE THE LIKELY AND CATEGORICAL POPS. WILL HAVE WARMER TEMPS EAST THURSDAY. SOME SHOWERS TO LINGER INTO FRIDAY ALONG WITH A FEW THUNDERSTORMS. THIS WILL BE THE COOLEST DAY AND GUIDANCE IS NOT SURE HOW COOL TO GO. MET NUMBERS SUGGEST 50S FOR HIGHS WHILE MAV NUMBERS SHOW 60S. WENT MIDDLE OF THE ROAD FOR NOW AS DO NOT HAVE A GOOD REASON TO LEAN TO EITHER EXTREME. HIGH PRESSURE MOVES OVERHEAD FOR FRIDAY NIGHT. SATURDAY A WARM FRONT BEGINS TO TAKE SHAPE OVER THE OHIO VALLEY. THERE IS SOME QPF PAINTED...BUT OVERALL THINK IT SHOULD BE A FAIR DAY. TEMPS BEGIN TO WARM GOING INTO THE HOLIDAY WEEKEND. && .LONG TERM /SUNDAY THROUGH TUESDAY/... DRY WEATHER IS EXPECTED FOR SUNDAY AND MONDAY...A THREAT OF THUNDERSTORMS COULD CONTINUE FOR A BIT SUNDAY BUT OTHERWISE A WARM SOUTHWEST FLOW WITH THE WEATHER SYSTEMS WEST AND NORTH OF THE REGION AND HIGH PRESSURE ALOFT AND AT THE SURFACE. FOR TUESDAY THE 00Z ECMWF IS DRY BUT THE 00Z GFS IS HINTING AT SOME QPF AS IT TRIES TO MOVE THE NEXT SYSTEM TOWARD THE REGION. AT THIS TIME WILL CONTINUE WITH A DRY FORECAST. STAYED CLOSE TO EARLIER FORECAST FOR TEMPERATURES...ANY CHANGES WERE UPWARD AND SMALL. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... BIG QUESTION REMAINS WHEN TSRA WILL AFFECT ANY GIVEN TAF SITE OVER THE NEXT 24 HOURS. MODELS ALL OVER THE PLACE ON TRYING TO SHOW ORGANIZED BANDS OF CONVECTION. BEST THING WE CAN DO FOR NOW IS TRY AND SHOW ANY IMMINENT TSRA THEN LEAVE EVERYTHING ELSE FAIRLY BROAD-BRUSHED. OVERALL THERE WILL BE AN INCREASED THREAT FOR TSRA NEXT FEW HOURS IN A WEST TO EAST FASHION ACROSS THE AREA. SOME ACTIVITY WILL CONTINUE TONIGHT AND THU MORNING AS AIRMASS REMAINS UNSTABLE AND IS SUPPORTED BY UPPER LEVEL ENERGY. CONDITIONS WILL VARY GREATLY IN AND OUT OF THE TSRA QUICKLY RANGING FROM VFR TO IFR. THERE IS THE RISK OF LARGE HAIL AND DAMAGING WINDS WITH SEVERE STORMS. SHOULD SEE SOME FOG DEVELOP LATER TONIGHT FOR THE INLAND TAFS THEN IMPROVE BY LATE THU MORNING. .OUTLOOK...NON VFR LIKELY AT TIMES LATE THU THROUGH FRIDAY IN SHOWERS/STORMS. && .MARINE... A NORTHEAST WIND ESPECIALLY THIS MORNING WILL HAVE THE WAVES HIGHER ON THE WEST END OF THE LAKE...THAN THE EAST...BUT IT WILL BE CLOSE. THE WAVES SHOULD BE BELOW SMALL CRAFT ADVISORY CRITERIA. THE FORECAST ON THE LAKE GETS A LITTLE COMPLICATED TODAY THROUGH THURSDAY WITH THE WARM FRONT MOVING ACROSS IT AND THEN THE LOW AND ASSOCIATED COLD FRONT FOR THURSDAY INTO FRIDAY. AT THIS TIME NO SMALL CRAFT ADVISORY IS EXPECTED BUT IT WILL HAVE TO BE MONITORED. SPECIAL MARINE WARNINGS MAY BE NEEDED AS THUNDERSTORMS WILL BE NUMEROUS ON THE LAKE AT TIMES. FOR SATURDAY AND SUNDAY MAINLY A SOUTHERLY FLOW ON LAKE ERIE AND THEN FOR MONDAY AS HIGH PRESSURE PUSHED IN THE WINDS COULD BECOME ONSHORE. AT THIS TIME THE WINDS AND OR WAVES SHOULD NOT MEET SMALL CRAFT ADVISORY CRITERIA. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...MULLEN NEAR TERM...MULLEN SHORT TERM...OUDEMAN LONG TERM...KIELTYKA AVIATION...ADAMS MARINE...KIELTYKA
Hazardous weather outlook, May 25, 2:00 PM EDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 200 PM EDT WED MAY 25 2011 LEZ061-146>149-166>169-OHZ011>014-020>023-031>033-038-089-PAZ001>003- 261800- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-CUYAHOGA-LAKE- GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WAYNE-STARK- MAHONING-HOLMES-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 200 PM EDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE AREA HAS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. DAMAGING WINDS...LARGE HAIL...AND EVEN AN ISOLATED TORNADO WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ003-006>010-017>019-027>030-036-037-047-261800- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX- 200 PM EDT WED MAY 25 2011 ...TORNADO WATCH 372 IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. LEZ142>145-162>165-261800- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- 200 PM EDT WED MAY 25 2011 ...TORNADO WATCH 372 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 2:47 PM EDT | Areal Flood Warning | CLE | Lucas, Wood | 16 hr |
| May 25, 2:57 PM EDT | Special Marine Warning | CLE | 2 hr | |
| May 25, 3:33 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Wood | 57 min |
| May 25, 4:03 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Ottawa, Sandusky | 57 min |
| May 25, 4:10 PM EDT | Severe Thunderstorm Warning | CLE | Hancock | 50 min |
| May 25, 4:24 PM EDT | Tornado Warning | CLE | Hancock | 51 min |
| May 25, 4:25 PM EDT | Areal Flood Warning | CLE | Hancock | 14 hr |
| May 25, 4:57 PM EDT | Tornado Warning | CLE | Hancock, Sandusky, Seneca, Wood | 63 min |
| May 25, 5:01 PM EDT | Special Marine Warning | CLE | 119 min | |
| May 25, 5:15 PM EDT | Areal Flood Warning | CLE | Ottawa, Sandusky, Seneca | 13 hr |
| May 25, 5:24 PM EDT | Tornado Warning | CLE | Sandusky, Seneca | 51 min |
| May 25, 5:34 PM EDT | Tornado Warning | CLE | Hancock | 41 min |
| May 25, 5:48 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron | 42 min |
| May 25, 5:54 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Seneca, Wyandot | 51 min |
| May 25, 6:00 PM EDT | Areal Flood Warning | CLE | Crawford, Erie, Huron, Wyandot | 12 hr |
| May 25, 6:03 PM EDT | Tornado Warning | CLE | Erie, Huron | 57 min |
| May 25, 6:17 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Richland | 58 min |
| May 25, 6:26 PM EDT | Severe Thunderstorm Warning | CLE | Lorain | 49 min |
| May 25, 6:36 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Huron, Seneca | 54 min |
| May 25, 6:42 PM EDT | Areal Flood Warning | CLE | Cuyahoga, Huron, Lorain, Medina | 5 hr |
| May 25, 6:44 PM EDT | Special Marine Warning | CLE | 2 hr | |
| May 25, 6:45 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga | 45 min |
| May 25, 6:53 PM EDT | Severe Thunderstorm Warning | CLE | Lorain, Medina | 67 min |
| May 25, 7:00 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Marion, Wyandot | 60 min |
| May 25, 7:01 PM EDT | Special Marine Warning | CLE | 119 min | |
| May 25, 7:09 PM EDT | Flash Flood Warning | CLE | Cuyahoga, Lorain, Medina | 4 hr |
| May 25, 7:19 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Lake | 41 min |
| May 25, 7:20 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Summit | 40 min |
| May 25, 7:21 PM EDT | Flash Flood Warning | CLE | Ashland, Crawford, Marion, Morrow, Richland, Wyandot | 6 hr |
| May 25, 7:31 PM EDT | Tornado Warning | CLE | Summit | 29 min |
| May 25, 7:37 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Wayne | 38 min |
| May 25, 7:42 PM EDT | Areal Flood Warning | CLE | Geauga, Lake, Portage, Summit, Wayne | 5 hr |
| May 25, 7:50 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 55 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.